# SDR FDEA200811285002

- Difficulty date: November 28, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46621
- Aircraft time: 73,901 hours, 30,399 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC70821
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB FRONT SPAR CAP AND UPPER PORTION OF THE SKIN CRACKED AT STA XF 88.834, (N/R 513 GENERATED WO 43105).  INSTALLED RT HORIZONTAL STAB FRONT SPAR CAP REPAIR IN REF TO SRM 55-20-00 PG 42 FIGURE 8 CAT A REPAIR.
